Translator Disclaimer
1995 The existence of solutions to a class of semilinear differential equations
Yin Xi Huang, Gerhard Metzen
Differential Integral Equations 8(2): 429-452 (1995).

Abstract

We will study the existence of solutions of $$ -(\alpha^{p-1}(t)|u'|^{p-2}u')'= f(t,u)+h(t) \quad \text{in $[0,1]$}, $$ subject to various boundary conditions and $p>1$. In addition, we will give a detailed characterization of the eigenvalues and the Fucik spectrum of the corresponding differential operators. We use the Sturm comparison theorem and degree theory.

Citation

Download Citation

Yin Xi Huang. Gerhard Metzen. "The existence of solutions to a class of semilinear differential equations." Differential Integral Equations 8 (2) 429 - 452, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0818.34013
MathSciNet: MR1296134

Subjects:
Primary: 34B15
Secondary: 47H15, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 2 • 1995
Back to Top